Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Questions about a few things

AnonymousUserAAnonymousUser Posts: 49,623
edited 06/11/2012 - 7:31 AM in Pain Medications
As stated earlier, I was on Ultram ER and the combo of it and cymbalta sent me to the hospital with a seizure. I, thankfully, have an appointment with my PM doctor next week and OBVIOUSLY I refuse to touch Ultram ever, ever again!! And with my updated MRI, the blackening discs and severe arthritis- my neck looks like a 70 something year old neck- I was thinking about asking him for an anti-inflammatory as well as changing my ER medication. Don't know what I'm going to do about the ER med, if I change to something heavier he usually gives me a MUSCLE RELAXER for bt pain which does NOTHING! Maybe my new MRI will change how he thinks of my pain- the MRI had none of that 4 years ago! I'm worried about that too...

Do any of you take an anti-inflammatory? If so, which one(s) and how well do they work for you?
advertisement

Comments

  • I took Celebrex years ago, and more recently, Mobic.

    I stopped taking Celebrex because I did not see where it was helping me much. Then, years later, I took Mobic. Same thing. I could not tell it was helping me. I did notice with Mobic that when I would lay down at night, I had to use 3 pillows. If I laid flat I felt like I was drowning. Turned out to be the Mobic - so I stopped under doctor's advice. The day after I stopped, seemed like every joint in my body hurt. Moral - just because I can't tell a medication is working does not mean it isn't.

    Good luck with your doctor visit. Let us know how it turns out, k?

    Jeaux
  • I will let ya'll know how it goes! He had me on Naprelan, but the ER doc said something about it in regards to the seizure so I'm afraid of it and Aleve at the moment...Call me chicken or whatever, I don't care, but that seizure scared the crud out of me!! I've fainted at least 5 times but it doesn't even come close to what happened on Saturday...
Sign In or Register to comment.